Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What causes pain the eye and cheek with lightheadedness and visual changes?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
WHAT might cause the following symptoms - a pain that is mild behind the eye and sometimes runs down the cheek, that is accompanied by feelings of lightheadedness, visual changes, and spaciness. These symptoms always come together and occur on some days, not others. An obvious connection like stress has not been identified. The occurrences seem haphazard. HIS ISSUE APPEARED PERHAPS 5 YEARS AGO AND WAS DIAGNOSED BY A NURSE AS TRIGERMINAL NEURALGEA, THOUGH THE PAIN WAS NEVER SHARP. THE SYMPTOMS WENT AWAY AND REAPPEARED RECENTLY DURING THE LAST FEW MONTHS - COMING AND GOING. USUALLY I WILL HAVE THEM PRETTY MUCH ALL DAY OR NOT AT ALL.
Posted Sun, 2 Mar 2014 in General Health
Answered by Dr. Raju A.T 22 hours later
Brief Answer: Chronic or recurrent Sphenoid sinusitis Detailed Answer: Hi, Thanks for your query. Sorry for the delay in my response. I am medical doctor, an associate in Department of Neurology, working with an experienced Neurologist. I answer on his behalf. Based on your symptoms I do not suspect it to be Trigeminal neuralgia. The symptoms in TGN are more sharp and superficial. Its less likely for it to be the cause in you. Your symptoms are those typically seen in chronic sphenoid sinus involvement. If there is any variation in the symptoms with change in the position of the head, that confirms the fact. If not, i would recommend imaging studies like CT scan of the brain with contrast to know the exact cause for the problem you have. Please do ask if you have any doubts. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor